# SDR ASAA2021022434354

- Difficulty date: February 24, 2021
- Submitted: March 24, 2021
- Operation: Air carrier
- Aircraft: N613AS
- Make and model: Boeing 737790
- Aircraft serial: 30163
- Aircraft time: 66,637 hours, 9,421 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 186A200014
- Part serial: 000431
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H HORIZONTAL LOWER SKIN IS CRACKED STA 138, 18 INCHES FWD OF REAR SPAR  GROUNDED - YES. REPAIRED CRACK ON R/H HORIZ LOWER SKIN AT STA 138,18" FWD OF REAR SPAR IAW B737-700 SRM 55-10-01-2R-11 THIS IS A CAT B REPAIR WITH INSPECTION THRESHOLD OF 56,000 FLIGHT CYCLES & REPEATED AT 9,000 FLIGHT CYCLES
